# SDR 2004UALA01176

- Difficulty date: December 1, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- System (JASC): 2565 · Escape Slide
- Part: Packboard
- Part number: 61949108
- Condition: Cracked
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: 62771118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKBOARD CRACKED IN 2 PLACES.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  PACKBOARD CRACKS WERE OBSERVED DURING SLIDE/RAFT OVERHAUL.  CRACKS WERE MINOR AND WOULD NOT HAVE AFFECTED PERFORMANCE OF THE SLIDE/RAFT.  IT IS POSSIBLE CRACKS WERE CAUSED BY REMOVAL FROM AIRCRAFT OR SUBSEQUENT HANDLING.  CRACKS WERE REPAIRED PER AIR CRUISERS CMM 25-61-31.
